Alert archive / West Virginia / Special Weather Statements in 2012
Special Weather Statement, NWS Baltimore/Washington
NWS Baltimore/Washington issued this special weather statement at Jul 31, 2012, 9:21 PM EDT for Berkeley County, West Virginia. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 31, 2012, 9:21 PM EDT (01:21 UTC)
- Expired
- Jul 31, 2012, 10:00 PM EDT
- In force
- 39 min
- Issued by
- NWS Baltimore/Washington
County Berkeley County, WV
The radar
The Sterling radar (KLWX), 70 km from the middle of the area, began a volume at 01:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 00:00Z, 1.4 hours before the alert went out and 77 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 250 J/kg
- Mixed-layer CIN
- -77 J/kg
- Mixed-layer LCL
- 1480 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 28 m²/s²
- 0-3 km storm-relative helicity
- 108 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
662 WWUS81 KLWX 010121 SPSLWX SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC 921 PM EDT TUE JUL 31 2012 MDZ003-WVZ051>053-010200- WASHINGTON MD-MORGAN WV-JEFFERSON WV-BERKELEY WV- 921 PM EDT TUE JUL 31 2012 ...STRONG THUNDERSTORM TO AFFECT WASHINGTON...MORGAN...JEFFERSON AND BERKELEY COUNTIES... AT 921 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 2 MILES WEST OF JOHNSONTOWN...MOVING SOUTHEAST AT 20 MPH. LOCATIONS IMPACTED INCLUDE MARTINSBURG AND SHEPHERDSTOWN. HEAVY RAIN WITH THIS STORM WILL REDUCE VISIBILITIES TO BELOW ONE MILE AND MAY CAUSE PONDING OF WATER ON ROADWAYS. PENNY-SIZE TO NICKEL-SIZE HAIL AND WIND GUSTS OF 40 TO 50 MPH CAN BE EXPECTED WITH THIS STORM. && LAT...LON 3955 7765 3936 7779 3954 7818 3965 7812 TIME...MOT...LOC 0121Z 293DEG 19KT 3957 7805 $$ HTS
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Baltimore/Washington wrote its last area forecast discussion before this special weather statement went out at Jul 31, 2:53 PM EDT, 6 hours 28 minutes earlier.
Area forecast discussion, Jul 31, 2:53 PM EDT, 6 hours 28 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC 253 PM EDT TUE JUL 31 2012 .SYNOPSIS... LOW PRESSURE ALOFT AND A WARM AND HUMID AIRMASS WILL PERSIST ALONG THE EASTERN SEABOARD THIS WEEK. A WEAK COLD FRONT WILL APPROACH THE MID-ATLANTIC REGION ON WEDNESDAY. A SECOND FRONTAL BOUNDARY IS EXPECTED TO CROSS THE REGION EARLY NEXT WEEK. && .NEAR TERM /THROUGH WEDNESDAY/... BROAD UPR TROF WILL PERSIST ALONG THE APLCNS THRU WED WITH WARM AND MOIST AMS IN THE MID-ATLC RGN. ELY LOW-LVL FLOW WILL VEER TO SELY AS WEAK SFC LOPRES DVLPS THIS AFTN IN SRN VA. WDSPRD CU FIELD HAS BEEN MAINTAINED IN MUCH OF FCST AREA OWING TO VERY MOIST AMS. TSTMS WILL CONT IN POTOMAC HIGHLANDS. ADDITIONAL SHWRS AND TSTMS WILL DVLP EWD AS THE AFTN PROGRESSES. STEEP LAPSE RATES THRU H7 AND ABUNDANT LOW-LVL MSTR WILL YIELD MDT CAPE THIS AFTN...BUT SHEAR IS VIRTUALLY NON-EXISTENT. HOWEVER... DP MSTR PROFILE AMID THESE STEEP LAPSE RATES AND RELATIVELY LOW FRZG LVLS COULD LEAD TO A DMGG WIND AND HAIL THREAT FOR ANY DP CNVCTN...AS HAS BEEN NOTED THUS FAR IN GRANT CTY WV. SHWRS WILL WANE THIS EVE...ALTHOUGH AN ISOLD SHWR MAY OCCUR OVNGT. ALTHOUGH DVLPMT OF LOW CLDS IS UNCERTAIN OVNGT...FOG SEEMS MORE CERTAIN OWING TO PERSISTENT BNDRY LYR MSTR. MINIMA IN UPR 60S-MID 70S WILL BE COMMON. WITH STAGNANT AMS...CU FIELD SHOULD DVLP QUICKLY AGAIN WED MRNG. SHWRS AND TSTMS ONCE AGAIN CAN BE XPCD DURG THE DAY ON WED WITH TROF RMNG ALONG APLCNS AND WEAK CDFNT APRCHG RGN. THERE IS SOME UNCERTAINTY AS TO THE SWD ADVCMT OF THE BNDRY DURG THE DAY...SO POPS WERE FOCUSED IN NWRN PORTION OF FCST AREA. MAXIMA IN MID-UPR 80S XPCD. && .SHORT TERM /WEDNESDAY NIGHT THROUGH FRIDAY NIGHT/... UPPER-LEVEL AND SFC TROUGH WILL MOVE OFFSHORE THU...ALLOWING THE MID-ATLC TO DRY OUT FOR A COUPLE OF DAYS. OUTSIDE OF A WEAK SFC TROUGH THAT WILL DRIFT OVER THE AREA LATE THU INTO FRI...THE AREA SHOULD BE FAIRLY QUIET. THIS WILL ALLOW FOR A BIT OF A WARM-UP BOTH DAYS... ESPECIALLY FRI. HUMIDITY VALUES WILL NOT CHALLENGE SOME OF THE HOTTER VALUES THIS YEAR...BUT TEMPS AND HEAT INDICES WILL APPROACH THE M90S EACH AFTN. && .LONG TERM /SATURDAY THROUGH TUESDAY/... THE MAIN STORY FOR NEXT WEEKEND WILL BE THE BUILD-UP TO A FRONTAL PASSAGE ON MONDAY. A POTENT LOW PRESSURE SYSTEM WILL SWING DOWN FROM THE CANADIAN ROCKIES LATE THIS WEEK...DRAGGING ALONG THE US/CANADA BORDER THIS WEEKEND. AS THE SYSTEM APPROACHES...A LARGE BERMUDA HIGH WILL CREATE A FETCH OF WARM-MOIST AIR UP THE EASTERN SEABOARD BOTH SAT AND SUN. SHOWERS AND TSTMS OF AN ISOLATED NATURE WILL BE POSSIBLE EACH DAY THIS WEEKEND...ALONG WITH HIGHS IN THE L90S HIGHER HUMIDITY THAN IN PAST DAYS. && .AVIATION /19Z TUESDAY THROUGH SUNDAY/... CIGS 3.0-4.0 KFT WILL BE MAINTAINED THIS AFTN. ELY WINDS WILL BCM VRB-LGT SLY THRU WED. WEAKLY-CAPPED AMS WILL SUPPORT SHWRS AND TSTMS THIS AFTN AND EVE. OVNGT LULL IN PCPN XPCD. ALTHOUGH LOW CIG DVLPMT IS VERY UNCERTAIN TNGT...FOG IS A PSBLTY OWING TO CONTD HIGH DEWPT TEMPS. SHWRS AND TSTMS LKLY TO DVLP AGAIN ON WED. A COUPLE OF DRY DAYS TO CLOSE OUT THE WORK WEEK...AS HIGH PRESSURE BRIEFLY BUILDS IN ACROSS THE REGION. THE WEEKEND WILL SEE THE RETURN OF MOISTURE AND CUMULUS FIELD...ALONG WITH ISOLATED TSTMS. A LOW PRESSURE SYSTEM APPROACHES FROM THE GREAT LAKES THIS WEEKEND... DRAGGING A COLD FRONT ACROSS THE AREA ON MONDAY. && .MARINE... ELY WIND WILL BCM SELY AS WEAK SFC LOPRES DVLPS IN SRN VA. LGT AND VRB WINDS XPCD THIS AFTN THRU WED MRNG BFR THEY INCR SLGTLY FROM THE S. NO HEADLINES XPCD ATTM...ALTHOUGH SLY FLOW MAY RESULT IN BRIEF GUSTS FROM CHANNELING. GENERALLY LIGHT SLY WINDS LATE THIS WEEK INTO THE WEEKEND...THOUGH SLY CHANNELING WILL OCCUR EACH AFTN/EVE. A COLD FRONT WILL THEN MOVE ACROSS THE AREA LATE MON INTO TUE OF NEXT WEEK. && .LWX WATCHES/WARNINGS/ADVISORIES... DC...NONE. MD...NONE. VA...NONE. WV...NONE. MARINE...NONE. && KRAMAR/GMS
Hazardous weather outlook, Jul 31, 11:01 AM EDT, 10 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC 1101 AM EDT TUE JUL 31 2012 ANZ530>543-DCZ001-MDZ006-007-011-013-014-016>018-VAZ052>057- 011000- CHESAPEAKE BAY NORTH OF POOLES ISLAND MD- CHESAPEAKE BAY FROM POOLES ISLAND TO SANDY POINT MD- CHESAPEAKE BAY FROM SANDY POINT TO NORTH BEACH MD- CHESAPEAKE BAY FROM NORTH BEACH TO DRUM POINT MD- CHESAPEAKE BAY FROM DRUM POINT MD TO SMITH POINT VA- TIDAL POTOMAC FROM KEY BRIDGE TO INDIAN HEAD MD- TIDAL POTOMAC FROM INDIAN HEAD TO COBB ISLAND MD- TIDAL POTOMAC FROM COBB ISLAND MD TO SMITH POINT VA- PATAPSCO RIVER INCLUDING BALTIMORE HARBOR- CHESTER RIVER TO QUEENSTOWN MD-EASTERN BAY- CHOPTANK RIVER TO CAMBRIDGE MD AND THE LITTLE CHOPTANK RIVER- PATUXENT RIVER TO BROOMES ISLAND MD- TANGIER SOUND AND THE INLAND WATERS SURROUNDING BLOODSWORTH ISLAND-DISTRICT OF COLUMBIA-NORTHERN BALTIMORE-HARFORD- SOUTHERN BALTIMORE-PRINCE GEORGES-ANNE ARUNDEL-CHARLES-ST. MARYS- CALVERT-PRINCE WILLIAM/MANASSAS/MANASSAS PARK-FAIRFAX- ARLINGTON/FALLS CHURCH/ALEXANDRIA-STAFFORD-SPOTSYLVANIA- KING GEORGE- 1101 AM EDT TUE JUL 31 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MARYLAND PORTION OF THE CHESAPEAKE BAY...TIDAL POTOMAC RIVER...AND ADJACENT COUNTIES IN CENTRAL MARYLAND AND NORTHERN VIRGINIA AS WELL AS THE DISTRICT OF COLUMBIA. .DAY ONE...TODAY AND TONIGHT A FEW THUNDERSTORMS WILL DEVELOP THIS AFTERNOON NEAR THE BLUE RIDGE MOUNTAINS. ONE OR TWO STORMS COULD BECOME SEVERE AND WILL BE CAPABLE OF PRODUCING DAMAGING WIND GUSTS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MDZ003>005-009-010-501-502-VAZ025>031-036>040-042-050-051-501>504- WVZ050>053-055-501>506-011000- WASHINGTON-FREDERICK MD-CARROLL-MONTGOMERY-HOWARD- EXTREME WESTERN ALLEGANY-CENTRAL AND EASTERN ALLEGANY-AUGUSTA- ROCKINGHAM-SHENANDOAH-FREDERICK VA-PAGE-WARREN-CLARKE-NELSON- ALBEMARLE-GREENE-MADISON-RAPPAHANNOCK-LOUDOUN-ORANGE-CULPEPER- NORTHERN FAUQUIER-SOUTHERN FAUQUIER-WESTERN HIGHLAND- EASTERN HIGHLAND-HAMPSHIRE-MORGAN-BERKELEY-JEFFERSON-HARDY- WESTERN GRANT-EASTERN GRANT-WESTERN MINERAL-EASTERN MINERAL- WESTERN PENDLETON-EASTERN PENDLETON- 1101 AM EDT TUE JUL 31 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN WEST VIRGINIA... NORTHERN AND CENTRAL VIRGINIA...AND CENTRAL AND WESTERN MARYLAND WITH THE EXCEPTION OF GARRETT COUNTY. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS WILL DEVELOP THIS AFTERNOON ALONG AND WEST OF THE BLUE RIDGE MOUNTAINS. A FEW STORMS COULD BECOME SEVERE THIS AFTERNOON AND WILL BE CAPABLE OF PRODUCING DAMAGING WIND GUSTS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. KRAMAR
In the hours before
Special weather statement, Jul 31, 7:57 PM EDT, 1 hour 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
757 PM EDT TUE JUL 31 2012
VAZ025>027-503-504-WVZ055-502-505-506-010045-
SHENANDOAH VA-EASTERN HIGHLAND VA-EASTERN PENDLETON WV-HARDY WV-
EASTERN GRANT WV-WESTERN HIGHLAND VA-WESTERN PENDLETON WV-
ROCKINGHAM VA-AUGUSTA VA-
757 PM EDT TUE JUL 31 2012
...STRONG THUNDERSTORMS TO AFFECT SHENANDOAH...EASTERN HIGHLAND...
EASTERN PENDLETON...HARDY...EASTERN GRANT...WESTERN HIGHLAND...
WESTERN PENDLETON...ROCKINGHAM AND AUGUSTA COUNTIES...
AT 756 PM EDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 2 MILES SOUTH OF BRUSHY RUN TO FRANKLIN TO NEW
HAMPDEN...MOVING EAST AT 25 MPH.
LOCATIONS IMPACTED INCLUDE OAK FLAT...HARPER...MILAM...BRANDYWINE...
MOYERS...SUGAR GROVE...CRIDERS...BERGTON...TUNIS AND ORKNEY SPRINGS.
THESE STORMS ARE PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING. MOVE
INDOORS IMMEDIATELY FOR YOUR SAFETY. IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
HEAVY RAIN WITH THESE STORMS WILL REDUCE VISIBILITIES TO BELOW ONE
MILE AND MAY CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3861 7939 3885 7930 3879 7876 3860 7889
3847 7914 3845 7969 3847 7970
TIME...MOT...LOC 2356Z 256DEG 23KT 3882 7921 3864 7927
3852 7953
HTSSpecial weather statement, Jul 31, 8:41 PM EDT, 40 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC 841 PM EDT TUE JUL 31 2012 VAZ027-028-030-031-042-501-010145- SHENANDOAH VA-WARREN VA-CLARKE VA-NORTHERN FAUQUIER VA-LOUDOUN VA- FREDERICK VA- 841 PM EDT TUE JUL 31 2012 ...STRONG THUNDERSTORM TO AFFECT SHENANDOAH...WARREN...CLARKE... NORTHERN FAUQUIER...LOUDOUN AND FREDERICK COUNTIES... AT 841 PM EDT...A CLUSTER OF STRONG THUNDERSTORMS WERE LOCATED BETWEEN NINEVEH AND STAR TANNERY...MOVING EAST AT 25 MPH. LOCATIONS IMPACTED INCLUDE DELAPLANE...BLUEMONT...ST. LOUIS AND THE PLAINS. HEAVY RAIN WITH THIS STORM WILL REDUCE VISIBILITIES TO BELOW ONE MILE AND MAY CAUSE PONDING OF WATER ON ROADWAYS. && LAT...LON 3910 7764 3884 7773 3892 7838 3915 7827 TIME...MOT...LOC 0041Z 278DEG 22KT 3903 7817 HTS
Local storm report, Jul 31, 8:44 PM EDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
844 PM EDT TUE JUL 31 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0751 PM TSTM WND DMG 3 NE AUGUSTA SPRINGS 38.13N 79.28W
07/31/2012 AUGUSTA VA 911 CALL CENTER
TREE DOWN AT THE 800 BLOCK OF LITTLE CALF PASTURE
HIGHWAY DUE TO STRONG THUNDERSTORM WINDS.
&&
EVENT NUMBER LWX1201012
CJLSpecial weather statement, Jul 31, 8:47 PM EDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
847 PM EDT TUE JUL 31 2012
VAZ025>027-029-037>040-050-WVZ055-010145-
ORANGE VA-RAPPAHANNOCK VA-SHENANDOAH VA-GREENE VA-MADISON VA-PAGE VA-
HARDY WV-ROCKINGHAM VA-ALBEMARLE VA-AUGUSTA VA-
847 PM EDT TUE JUL 31 2012
...STRONG THUNDERSTORMS TO AFFECT ORANGE...RAPPAHANNOCK...
SHENANDOAH...GREENE...MADISON...PAGE...HARDY...ROCKINGHAM...ALBEMARLE
AND AUGUSTA COUNTIES...
AT 847 PM EDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM TUNIS TO 4 MILES NORTHWEST OF RAWLEY SPRINGS TO
VERONA...MOVING EAST AT 30 MPH.
LOCATIONS IMPACTED INCLUDE WEYERS CAVE...NEW HOPE...HINTON...STAUNTON
ARPT...FORESTVILLE...SINGERS GLEN...PLEASANT VALLEY...DAYTON...
QUICKSBURG AND SHENANDOAH CAVERNS.
THESE STORMS ARE PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING. MOVE
INDOORS IMMEDIATELY FOR YOUR SAFETY. IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
HEAVY RAIN WITH THESE STORMS WILL REDUCE VISIBILITIES TO BELOW ONE
MILE AND MAY CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3877 7887 3871 7803 3848 7837 3809 7823
3805 7826 3810 7904 3853 7920
TIME...MOT...LOC 0047Z 274DEG 26KT 3870 7883 3852 7908
3818 7895
HTSSpecial weather statement, Jul 31, 9:12 PM EDT, 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC 912 PM EDT TUE JUL 31 2012 VAZ026-029-038>040-051-010200- RAPPAHANNOCK VA-GREENE VA-CULPEPER VA-MADISON VA-PAGE VA- ROCKINGHAM VA- 912 PM EDT TUE JUL 31 2012 ...STRONG THUNDERSTORM TO AFFECT RAPPAHANNOCK...GREENE...CULPEPER... MADISON...PAGE AND ROCKINGHAM COUNTIES... AT 912 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 3 MILES SOUTHWEST OF BIG MEADOWS...MOVING EAST AT 25 MPH. LOCATIONS IMPACTED INCLUDE SYRIA...ETLAN...NETHERS...SLATE MILLS... SLATE MILLS AND BOSTON. HEAVY RAIN WITH THIS STORM WILL REDUCE VISIBILITIES TO BELOW ONE MILE AND MAY CAUSE PONDING OF WATER ON ROADWAYS. WIND GUSTS OF 40 TO 50 MPH AND SMALL HAIL CAN BE EXPECTED WITH THIS STORM. && LAT...LON 3863 7814 3842 7812 3841 7855 3853 7855 TIME...MOT...LOC 0112Z 256DEG 21KT 3849 7844 HTS
Special weather statement, Jul 31, 9:21 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC 921 PM EDT TUE JUL 31 2012 MDZ003-WVZ051>053-010200- WASHINGTON MD-MORGAN WV-JEFFERSON WV-BERKELEY WV- 921 PM EDT TUE JUL 31 2012 ...STRONG THUNDERSTORM TO AFFECT WASHINGTON...MORGAN...JEFFERSON AND BERKELEY COUNTIES... AT 921 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 2 MILES WEST OF JOHNSONTOWN...MOVING SOUTHEAST AT 20 MPH. LOCATIONS IMPACTED INCLUDE MARTINSBURG AND SHEPHERDSTOWN. HEAVY RAIN WITH THIS STORM WILL REDUCE VISIBILITIES TO BELOW ONE MILE AND MAY CAUSE PONDING OF WATER ON ROADWAYS. PENNY-SIZE TO NICKEL-SIZE HAIL AND WIND GUSTS OF 40 TO 50 MPH CAN BE EXPECTED WITH THIS STORM. && LAT...LON 3955 7765 3936 7779 3954 7818 3965 7812 TIME...MOT...LOC 0121Z 293DEG 19KT 3957 7805 HTS
The office that day
Everything else NWS Baltimore/Washington issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 31, 8:41 PM EDT | Special Weather Statement | LWX | Clarke, Warren | 64 min |
| Jul 31, 8:47 PM EDT | Special Weather Statement | LWX | Greene, Page, Rappahannock, Rockingham, City of Harrisonburg | 58 min |
| Jul 31, 9:12 PM EDT | Special Weather Statement | LWX | Madison | 48 min |
| Jul 31, 9:38 PM EDT | Special Weather Statement | LWX | Greene, Madison, Page, Rappahannock | 82 min |
| Jul 31, 10:11 PM EDT | Special Weather Statement | LWX | Culpeper, Fauquier, Greene, Madison, Orange, Rappahannock and 1 more | 64 min |
| Jul 31, 10:46 PM EDT | Special Weather Statement | LWX | Albemarle | 44 min |
| Jul 31, 11:25 PM EDT | Special Weather Statement | LWX | Albemarle, City of Charlottesville | 50 min |
| Jul 31, 11:32 PM EDT | Special Marine Warning | LWX | 88 min | |
| Aug 1, 1:51 AM EDT | Coastal Flood Advisory | LWX | Arlington, City of Alexandria, City of Falls Church | 8 hr |
| Aug 1, 3:56 AM EDT | Special Marine Warning | LWX | 81 min | |
| Aug 1, 2:09 PM EDT | Special Weather Statement | LWX | Shenandoah | 36 min |
| Aug 1, 2:40 PM EDT | Coastal Flood Advisory | LWX | Arlington, City of Alexandria, City of Falls Church | 6 hr |
| Aug 1, 4:19 PM EDT | Special Weather Statement | LWX | Highland | 26 min |
| Aug 1, 4:24 PM EDT | Severe Thunderstorm Warning | LWX | Augusta, Highland | 34 min |
| Aug 1, 5:18 PM EDT | Severe Thunderstorm Warning | LWX | Frederick | 42 min |
| Aug 1, 6:30 PM EDT | Special Weather Statement | LWX | City of Fairfax | 30 min |
| Aug 1, 7:11 PM EDT | Severe Thunderstorm Warning | LWX | Rockingham | 49 min |
| Aug 1, 7:21 PM EDT | Special Weather Statement | LWX | Highland | 24 min |
| Jul 31, 9:48 PM EDT | Special Weather Statement | LWX | Frederick | 27 min |
| Jul 31, 10:04 PM EDT | Special Weather Statement | LWX | Washington | 56 min |
| Jul 31, 11:58 PM EDT | Special Weather Statement | LWX | Harford | 32 min |
| Aug 1, 12:04 AM EDT | Special Weather Statement | LWX | Harford | 26 min |
| Aug 1, 3:24 PM EDT | Special Weather Statement | LWX | Allegany | 36 min |
| Aug 1, 4:31 PM EDT | Special Weather Statement | LWX | Washington | 29 min |
| Aug 1, 5:35 PM EDT | Special Weather Statement | LWX | Frederick | 25 min |
| Aug 1, 6:04 PM EDT | Special Weather Statement | LWX | Frederick | 26 min |
| Aug 1, 1:58 PM EDT | Special Weather Statement | LWX | Mineral | 32 min |
| Aug 1, 4:36 PM EDT | Special Weather Statement | LWX | Berkeley | 24 min |
| Aug 1, 4:42 PM EDT | Special Weather Statement | LWX | Hampshire | 33 min |
| Aug 1, 5:06 PM EDT | Special Weather Statement | LWX | Berkeley | 24 min |
| Aug 1, 7:05 PM EDT | Special Weather Statement | LWX | Grant | 25 min |
Nearby
Special Weather Statements in West Virginia, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.